# SDR DJFA2007006

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Engine: Pwa JT15D5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE, DISCOVERED A CRACK ON THE RUDDER LEADING EDGE SKIN AND ONE RIB AT A FASTENER HOLE.  UPON FURTHER INVESTIGATION MAINTENANCE FOUND THAT SEVERAL OF THE FASTENER HOLES ON (3) RIBS WERE ELONGATED.  THE CRACKS ON THE RIB ORIGINATED IN A STAR PATTERN FROM THE FASTENER HOLE (WHICH WAS DIMPLED FOR COUNTERSUNK FASTENERS) AND WERE LESS THAN .125 LONG.  THE CRACK IN THE SKIN WAS SIMILAR AND ALSO ABOUT .125 IN LENGTH.  MAINTENANCE IS REPLACING THE 3 RIBS WITH ELONGATED HOLES AND THE CRACKED RIB AND SKIN.  THE SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
